Translator Disclaimer
December 1987 Hamiltonian structure for the modulation equations of a sine-Gordon wavetrain
N. Ercolani, M. G. Forest, D. W. McLaughlin, R. Montgomery
Duke Math. J. 55(4): 949-983 (December 1987). DOI: 10.1215/S0012-7094-87-05548-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 4 • December 1987
Back to Top